Maxwell equations in the spinning cosmic string spacetimes


OZDEMIR F. , Ozdemir N.

GENERAL RELATIVITY AND GRAVITATION, vol.36, no.9, pp.2053-2062, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 9
  • Publication Date: 2004
  • Doi Number: 10.1023/b:gerg.0000038470.55285.a2
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.2053-2062

Abstract

Maxwell equations are explicitly written in spin weighted form by using NP formalism in general flat spacetimes. Corresponding Maxwell equations are obtained in spinning and straight cosmic string backgrounds.